MathSciNet Relay Station
MathSciNet bibliographic data
MR1999903 46B20 (46B03 52A20)
Mitani, Ken-Ichi; Saito, Kichi-Suke; Suzuki, Tomonari Smoothness of absolute norms on ${\Bbb C}^n$. J. Convex Anal. 10 (2003), no. 1, 89–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement